Methotrexate shakes

Just wondered if anyone else gets the Methotrexate shakes?

Every week I have my Methotrexate on a Monday and without fail on Tuesday / Wednesday I get tremor / shakes in both hands then it goes away.

It doesn't really bother me and now my Humira is working it is of minimal inconvenience just wondered if anyone else gets this?

Have a good day everyone x

3 Replies

No, but it would be annoying. I sometimes feel jittery, I feel a lot better once the folic acid kicks in. I'd tell your doctor, it wouldn't be serious but it must be affecting your nervous system.

1 like

No, I don't and I'm sorry that you do. I agree about letting the doc know. PS. I thought there was some new way to take the med "mtx shakes" when I clicked on your post. lol Have a good day


The only side effect I ever had with mtx was my hair would fall out for a day or so after I took it. Once I was diagnosed with RA lung, my Rheumy took me off mtx permanently. Too late, the damage was done by then. Make sure you're getting a chest xray at least once a year with mtx.

1 like

You may also like...